American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] László Mérai. Construction of pseudorandom binary lattices using elliptic curves. Proc. Amer. Math. Soc. 139 (2011) 407-420. MR 2736325.
Abstract, references, and article information   
View Article: PDF

[2] Huaning Liu. A large family of pseudorandom binary lattices. Proc. Amer. Math. Soc. 137 (2009) 793-803. MR 2457416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Huaning Liu. New pseudorandom sequences constructed by quadratic residues and Lehmer numbers. Proc. Amer. Math. Soc. 135 (2007) 1309-1318. MR 2276639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stéphane R. Louboutin, Joël Rivat and András Sárközy. On a problem of D. H. Lehmer. Proc. Amer. Math. Soc. 135 (2007) 969-975. MR 2262896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1